Publications with J. Väänänen

All publications by Jouko A. Väänänen and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:377 Shelah, S., Tuuri, H., & Väänänen, J. A. (1993). On the number of automorphisms of uncountable models. J. Symbolic Logic, 58(4), 1402–1418. arXiv: math/9301205 DOI: 10.2307/2275150 MR: 1253929
Sh:416 Mekler, A. H., Shelah, S., & Väänänen, J. A. (1993). The Ehrenfeucht-Fraïssé-game of length \omega_1. Trans. Amer. Math. Soc., 339(2), 567–580. arXiv: math/9305204 DOI: 10.2307/2154287 MR: 1191613
Sh:657 Shelah, S., & Väänänen, J. A. (2000). Stationary sets and infinitary logic. J. Symbolic Logic, 65(3), 1311–1320. arXiv: math/9706225 DOI: 10.2307/2586701 MR: 1791377
Sh:726 Shelah, S., & Väänänen, J. A. (2005). A note on extensions of infinitary logic. Arch. Math. Logic, 44(1), 63–69. arXiv: math/0009080 DOI: 10.1007/s00153-004-0212-8 MR: 2116833
Sh:776 Hyttinen, T., Shelah, S., & Väänänen, J. A. (2002). More on the Ehrenfeucht-Fraïssé game of length \omega_1. Fund. Math., 175(1), 79–96. arXiv: math/0212234 DOI: 10.4064/fm175-1-5 MR: 1971240
Sh:790 Shelah, S., & Väänänen, J. A. (2006). Recursive logic frames. MLQ Math. Log. Q., 52(2), 151–164. arXiv: math/0405016 DOI: 10.1002/malq.200410058 MR: 2214627
Sh:798 Shelah, S., & Väänänen, J. A. The \Delta–closure of L(Q_1) is not finitely generated, assuming CH.
Sh:812 Shelah, S., Väisänen, P., & Väänänen, J. A. (2005). On ordinals accessible by infinitary languages. Fund. Math., 186(3), 193–214. DOI: 10.4064/fm186-3-1 MR: 2191236
Sh:912 Kennedy, J. C., Shelah, S., & Väänänen, J. A. (2008). Regular ultrafilters and finite square principles. J. Symbolic Logic, 73(3), 817–823. DOI: 10.2178/jsl/1230396748 MR: 2444269
Sh:1011 Kennedy, J. C., Shelah, S., & Väänänen, J. A. (2015). Regular ultrapowers at regular cardinals. Notre Dame J. Form. Log., 56(3), 417–428. arXiv: 1307.6396 DOI: 10.1215/00294527-3132788 MR: 3373611
Sh:1034 Shelah, S., Veličković, B., & Väänänen, J. A. (2015). Positional strategies in long Ehrenfeucht-Fraïssé games. J. Symb. Log., 80(1), 285–300. arXiv: 1308.0156 DOI: 10.1017/jsl.2014.43 MR: 3320594
Sh:E47 Shelah, S., & Väänänen, J. A. (preprint). On the Method of Identities.